[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


> In a message dated 1/3/01 12:07:12 PM Eastern Standard Time, 
> email @ redacted writes:
> > ou description sounds more like a reaction to the H. Is the 
> >  reddening along the path of the cannula??  If so, you might want to 
> >  try switching to R or V for a couple of set changes ~ a week to see 
> >  if that eliminates it. If so, then it would indicate an allergic 
> >  reaction to the H. If it's mild, you might get away with just mixing 
> >  some V with the H as many others do. 
> If I were to mix some V with the H, wouldn't I have to change all my
> basals and bolus rates?  If so how would I go about that?

At the low mix ratios most pumpers use, there is not a noticeable 
difference in response time for the insulin. The majority of mixers 
us 5 parts H and 1 part V, about a 16% ratio. Where you typically 
would see a difference is if you overbolus, the tail of the V would 
get you at about 3 hours -- since there is not much there anyway, 
it's a minor issue and certainly a lot better than pumping straight 
regular or V. My daughter made no adjustments when switching from 
straight H to a mix.
email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml